# SDR SWI2023F00420

- Difficulty date: July 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE SHROUD LH SIDE CHAFED.     (C-CHECK RO 10/4/2023)    BLENDED OUT RUDDER LEADING EDGE SHROUD LH SIDE PER CRJ-700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH REO 670-55-41-124 REV -- DATE 2023-08-16COMPLIED WITH TASK 51-900-1002-SKY
